# SDR SWAA2021111643751

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737*
- Aircraft serial: 29805
- Aircraft time: 73,552 hours, 43,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: D71702030
- Part serial: BN159396
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK AT LOCATION M01670 ; / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AND CHARGING BASE AT LOCATION M01670 PER AMM 33-51-06
